Alert archive / South Dakota / High Wind Warnings in 2009

High Wind Warning 1, NWS Sioux Falls, SD

January 12, 20099 counties in South Dakota

NWS Sioux Falls, SD issued this high wind warning at Jan 12, 2009, 10:07 AM CST for 9 counties in South Dakota. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2009, 10:07 AM CST (16:07 UTC)
Expired
Jan 12, 2009, 6:00 PM CST
In force
8 hr
Issued by
NWS Sioux Falls, SD

Counties Aurora County, SD, Bon Homme County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hutchinson County, SD, Jerauld County, SD

The radar

The Sioux Falls radar (KFSD), 141 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2009-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2009-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFSD 121607
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 AM CST MON JAN 12 2009

.VERY STRONG NORTHWEST WINDS DEVELOPING LATE THIS MORNING WILL
CONTINUE THROUGH THIS AFTERNOON AS STRONG LOW PRESSURE MOVES
SOUTHEAST OVER IOWA. HIGH PRESSURE WILL BUILD SOUTH OVER THE
WESTERN HIGH PLAINS WITH MUCH COLDER AIR FILTERING IN THIS
AFTERNOON. SUSTAINED WINDS AROUND 40 WITH GUSTS AS HIGH AS 60 MPH
ARE EXPECTED.

SDZ038-053-054-060-121715-
/O.CAN.KFSD.WI.Y.0001.000000T0000Z-090113T0000Z/
BEADLE-SANBORN-MINER-HANSON-
INCLUDING THE CITIES OF...HURON...WOONSOCKET...HOWARD...
ALEXANDRIA...EMERY
1007 AM CST MON JAN 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND ADVISORY. 

THE WIND ADVISORY HAS BEEN REPLACED WITH A BLIZZARD WARNINGS AND
WINTER WEATHER ADVISORIES. VERY STRONG WINDS ARE STILL EXPECTED BUT
THERE WILL ALSO BE SNOW AND BLOWING SNOW WITH GREATLY REDUCED
VISIBILITIES.

$$

SDZ061-066-121715-
/O.CAN.KFSD.WI.Y.0001.090112T1800Z-090113T0000Z/
MCCOOK-TURNER-
INCLUDING THE CITIES OF...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR
1007 AM CST MON JAN 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND ADVISORY. 

THE WIND ADVISORY HAS BEEN REPLACED WITH A WINTER WEATHER
ADVISORY. VERY STRONG WINDS ARE STILL EXPECTED BUT THERE WILL ALSO
BE AREAS OF LIGHT SNOW AND BLOWING SNOW.

$$

SDZ050-052-057>059-063>065-068-130000-
/O.UPG.KFSD.WI.Y.0001.000000T0000Z-090113T0000Z/
/O.NEW.KFSD.HW.W.0001.090112T1607Z-090113T0000Z/
GREGORY-JERAULD-BRULE-AURORA-DAVISON-CHARLES MIX-DOUGLAS-
HUTCHINSON-BON HOMME-
INCLUDING THE CITIES OF...GREGORY...BURKE...WESSINGTON SPRINGS...
ALPENA...CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...
STICKNEY...MITCHELL...WAGNER...PLATTE...LAKE ANDES...MARTY...
ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...
TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR
1007 AM CST MON JAN 12 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 30 TO 45 MPH WITH SOME GUSTS TO 60 MPH WILL
CONTINUE THROUGH THE AFTERNOON. WITH LIGHT SNOW POSSIBLE...MOTORISTS
SHOULD ALSO WATCH FOR SOME AREAS OF BLOWING AND DRIFTING SNOW. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IAZ020-031-NEZ013-014-SDZ069>071-130000-
/O.CON.KFSD.WI.Y.0001.090112T1800Z-090113T0000Z/
PLYMOUTH-WOODBURY-DIXON-DAKOTA-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
1007 AM CST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 40 MPH WITH SOME GUSTS TO 50 MPH
DEVELOPING AS THE MORNING ENDS WILL CONTINUE THROUGH THE
AFTERNOON. WITH LIGHT SNOWFALL ACCUMULATION EXPECTED... MOTORISTS
SHOULD ALSO WATCH FOR SOME AREAS OF BLOWING AND DRIFTING SNOW.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
WILLIAMS
1 follow-up statement
000 
WWUS73 KFSD 121819
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1219 PM CST MON JAN 12 2009

.VERY STRONG NORTHWEST WINDS DEVELOPING LATE THIS MORNING WILL
CONTINUE THROUGH THIS AFTERNOON AS STRONG LOW PRESSURE MOVES
SOUTHEAST OVER IOWA. HIGH PRESSURE WILL BUILD SOUTH OVER THE
WESTERN HIGH PLAINS WITH MUCH COLDER AIR FILTERING IN THIS
AFTERNOON. SUSTAINED WINDS AROUND 40 WITH GUSTS AS HIGH AS 60 MPH
ARE EXPECTED.

IAZ020-031-NEZ013-014-SDZ069>071-121930-
/O.CAN.KFSD.WI.Y.0001.000000T0000Z-090113T0000Z/
PLYMOUTH-WOODBURY-DIXON-DAKOTA-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
1219 PM CST MON JAN 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND ADVISORY. 

THE WIND ADVISORY HAS BEEN REPLACED WITH A WINTER WEATHER
ADVISORY. VERY STRONG WINDS ARE STILL EXPECTED BUT THERE WILL ALSO
BE AREAS OF SNOW AND BLOWING SNOW.

$$

SDZ050-052-057>059-063>065-068-130000-
/O.CON.KFSD.HW.W.0001.000000T0000Z-090113T0000Z/
GREGORY-JERAULD-BRULE-AURORA-DAVISON-CHARLES MIX-DOUGLAS-
HUTCHINSON-BON HOMME-
INCLUDING THE CITIES OF...GREGORY...BURKE...WESSINGTON SPRINGS...
ALPENA...CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...
STICKNEY...MITCHELL...WAGNER...PLATTE...LAKE ANDES...MARTY...
ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...
TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR
1219 PM CST MON JAN 12 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

NORTHWEST WINDS OF 30 TO 45 MPH WITH SOME GUSTS TO 60 MPH WILL
CONTINUE THROUGH THE AFTERNOON. WITH LIGHT SNOW POSSIBLE...
MOTORISTS SHOULD ALSO WATCH FOR SOME AREAS OF BLOWING AND
DRIFTING SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
WILLIAMS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this high wind warning went out at Jan 12, 4:45 AM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Jan 12, 4:45 AM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 AM CST MON JAN 12 2009

.DISCUSSION...
ACTIVE FORECAST THROUGH THE PERIOD WITH TWO CLIPPER SYSTEMS MOVING
THROUGH THE AREA.  AS OF 10Z BAND OF WARM AIR ADVECTION SNOW
EXTENDING DOWN THE I-29 CORRIDOR. THIS BAND IS EXPECTED TO SHIFT
EAST THROUGHOUT THE DAY...THOUGH SNOW SHOULD STALL ACROSS SOUTHWEST
MINNESOTA INTO NORTHWEST IOWA TODAY AS UPPER LEVEL WAVE DIVES TO THE
SOUTHEAST. HAVE HIGHEST SNOWFALL AMOUNTS OF THREE TO FOUR INCHES OF
SNOW ACROSS SOUTHWEST MINNESOTA ALONG THE BUFFALO RIDGE EXTENDING
DOWN TOWARDS SPENCER IOWA. AS INITIAL TROUGH MOVES
THROUGH...ENHANCED MIXING WILL ALLOW TEMPERATURES TO RISE INTO THE
UPPER 20S AND LOWER 30S IN MOST LOCATIONS. HOWEVER...AS COLD AIR
MOVES IN FROM THE NORTH CAN EXPECT FALLING TEMPERATURES THROUGH THE
AFTERNOON HOURS. WENT AHEAD AND ISSUED A BLIZZARD WARNING FOR THIS
AFTERNOON INTO EARLY EVENING ACROSS PORTIONS OF NORTHWEST IOWA INTO
SOUTHWEST MINNESOTA WHERE SUFFICIENT NEW SNOWFALL COMBINED WITH
STRONG NORTHWEST WINDS WILL CREATE SIGNIFICANT BLOWING AND DRIFTING
OF SNOW. IN AREAS FURTHER TO THE WEST WITH LESSER AMOUNTS OF
SNOW...OPTED TO ISSUE A WINTER WEATHER ADVISORY FOR COMBINATION OF
SNOW AND BLOWING SNOW. TEMPORARY WARMING THIS MORNING MAY RESULT IN
A LITTLE BIT OF MELTING WHICH MAY BE JUST ENOUGH TO PREVENT
SIGNIFICANT AMOUNTS OF BLOWING SNOW.

SHOULD SEE QUITE A SPREAD IN TEMPERATURES FROM WEST TO EAST TONIGHT
AS EDGE OF ARCTIC AIRMASS REMAINS OVER FORECAST AREA.  TO KEEP
HEADLINES SIMPLE...JUST EXTENDED WINTER WEATHER ADVISORY TO COVER
WIND CHILLS WHICH WILL FALL INTO THE ADVISORY CATEGORY OF 20 TO 30
BELOW.

AS STRONG WARM AIR ADVECTION SPREADS FROM WEST TO EAST ON TUESDAY
WILL LIKELY SEE A LIGHT BAND OF SNOW DEVELOP. HAVE RAISED POPS EAST
OF THE JAMES RIVER VALLEY AS BAND BECOMES MORE ORGANIZED AND TAPS
INTO UPPER LEVEL JET ENERGY.

STRONG WARM AIR ADVECTION CONTINUES INTO TUESDAY NIGHT AND EXPECT
RISING TEMPERATURES THROUGHOUT THE NIGHT.  SECOND PUSH OF ARCTIC AIR
COMES DOWN ON WEDNESDAY.  STRONG NORTHWEST WINDS AND FRESH SNOW
COVER WILL LIKELY RESULT IN AREAS OF BLOWING SNOW.  ALSO HAVE
FALLING TEMPERATURES THROUGHOUT THE DAY ON WEDNESDAY AS THE ARCTIC
AIR REGAINS CONTROL.

HAVE NOT MADE CHANGES TO THE FORECAST BEYOND WEDNESDAY.

&&

.AVIATION...
MAIN CONCERNS ACROSS THE AREA TODAY WILL BE REDUCED VISIBILITIES IN
BLOWING SNOW AND VERY STRONG NORTHWEST WINDS. MOST OF THE
ACCUMULATING SNOWFALL WILL REMAIN NORTH AND EAST OF THE TAF
SITES...FROM NORTHEAST SOUTH DAKOTA INTO MINNESOTA. THE VISIBILITY
WILL LIKELY DROP INTO MVFR RANGE WITH SPOTTY IFR VISBYS POSSIBLE. DO
EXPECT IFR OR LOW END MVFR CEILINGS THROUGH THE DAY. COULD SEE A FEW
BREAKS THIS MORNING BUT IT SHOULD FILL BACK IN AGAINST BY LATE
MORNING. NORTHWEST WINDS WILL GUST TO AROUND 45 MPH AT TIMES THROUGH
ABOUT SUNSET.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WINTER WEATHER ADVISORY UNTIL 4 AM CST TUESDAY
     FOR IAZ001-002-012-013-021-022-032.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     IAZ020-031.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR IAZ003-014.

     BLIZZARD WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
     IAZ003-014.

MN...WINTER WEATHER ADVISORY UNTIL 4 AM CST TUESDAY FOR MNZ071-089-
     097-098.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR MNZ072-080-081-
     090.

     BLIZZARD WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
     MNZ072-080-081-090.

NE...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     NEZ013-014.

SD...WINTER WEATHER ADVISORY UNTIL 4 AM CST TUESDAY FOR SDZ039-040-
     055-056-062-067.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR SDZ038-050-052>054-057>060-063>065-068.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     SDZ061-066-069>071.

&&

BT/08
Hazardous weather outlook, Jan 12, 5:27 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0527 AM CST MON JAN 12 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-131200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0527 AM CST MON JAN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WINTER WEATHER...
SNOW WILL CONTINUE TO FALL THROUGHOUT THE DAY ON MONDAY...MAINLY
EAST OF A LINE FROM BROOKINGS SOUTH DAKOTA TO STORM LAKE IOWA.
LIGHT SNOW MAY REDEVELOP DURING THE DAY WEST OF THIS AREA BUT
SHOULD TOTAL LESS THAN ONE INCH. STORM TOTAL ACCUMULATIONS ARE
EXPECTED TO BE HEAVIEST EAST OF THE JAMES RIVER VALLEY WHERE
SNOWFALL AMOUNTS WILL RANGE FROM ONE TO FOUR INCHES...WITH THE
HEAVIEST SNOW EXPECTED TO BE NEAR THE BUFFALO RIDGE IN MINNESOTA.
NORTHWEST WINDS WILL ALSO INCREASE IN THE MORNING ACROSS THE
ENTIRE REGION...WITH WINDS EXPECTED TO RANGE FROM 25 TO 40 MPH
DURING THE LATE MORNING AND AFTERNOON. THE FRESH SNOWFALL ALONG
THE BUFFALO RIDGE COMBINED WITH STRONG NORTHWEST WINDS WILL
CREATE BLIZZARD CONDITIONS THIS AFTERNOON INTO EARLY THIS
EVENING. AS TEMPERATURES FALL BELOW ZERO MONDAY NIGHT...WIND
CHILL READINGS WILL PLUMMET TO 20 TO 30 BELOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A BAND OF LIGHT SNOW WILL SPREAD FROM WEST TO EAST ACROSS THE
REGION TUESDAY INTO TUESDAY EVENING.  SNOWFALL AMOUNTS WILL
GENERALLY TOTAL LESS THAN ONE INCH.

ANOTHER ARCTIC FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY
MORNING. WINDS OF 2O TO 35 MPH CAN BE EXPECTED BEHIND THE FRONT.
THESE WINDS MAY CAUSE AREAS OF BLOWING SNOW WEDNESDAY AND
WEDNESDAY NIGHT. IN ADDITION...AS TEMPERATURES FALL TO NEAR ZERO
DURING THE DAY...WIND CHILLS OF 15 TO 35 BELOW ZERO CAN EXPECTED.
THE COLDEST READINGS WILL BE IN SOUTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BT

In the hours before

Local storm report, Jan 12, 6:46 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
646 AM CST MON JAN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     SNOW             HURON                   44.36N 98.22W
01/12/2009  M1.0 INCH        BEADLE             SD   CO-OP OBSERVER

0610 AM     SNOW             SIOUX CITY              42.50N 96.39W
01/12/2009  M0.5 INCH        WOODBURY           IA   CO-OP OBSERVER

&&

BT
Local storm report, Jan 12, 7:55 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
755 AM CST MON JAN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     SNOW             SIOUX CENTER            43.08N 96.17W
01/12/2009  M1.5 INCH        SIOUX              IA   BROADCAST MEDIA

            REPORTED BY RADIO STATION KDCR

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 4:18 AM CSTBlizzard WarningFSDBeadle, Brookings, Kingsbury, Lake, Miner, Moody and 1 more16 hr

Nearby

High Wind Warnings in South Dakota, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.